zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Coefficient estimates for certain subclasses of spiral-like functions of complex order. (English) Zbl 1189.30041

Summary: We introduce and investigate two interesting subclasses

g (n,λ,b)and g (n,λ,b;u)

of analytic functions of complex order, which are defined by means of the familiar Sălăgean derivative operator. For functions belonging to each of these subclasses

g (n,λ,b)and g (n,λ,b;u),

we obtain several results involving (for example) coefficient bounds. The results presented here generalize many known results.

30C45Special classes of univalent and multivalent functions
[1]Robertson, M. S.: On the theory of univalent functions, Ann. of math. (Ser. 1) 37, 374-408 (1936) · Zbl 0014.16505 · doi:10.2307/1968451
[2]Nasr, M. A.; Aouf, M. K.: Radius of convexity for the class of starlike functions of complex order, Bull. fac. Sci. assiut univ. Sect. A 12, 153-159 (1983) · Zbl 0587.30016
[3]Altintaş, O.; Irmak, H.; Owa, S.; Srivastava, H. M.: Coefficients bounds for some families of starlike and convex functions of complex order, Appl. math. Lett. 20, 1218-1222 (2007) · Zbl 1139.30005 · doi:10.1016/j.aml.2007.01.003
[4]Altintaş, O.; Srivastava, H. M.: Some majorization problems associated with p-valently starlike and convex functions of complex order, East asian math. J. 17, 175-183 (2001) · Zbl 0994.30015
[5]Sălăgean, G. Ş: Subclass of univalent functions, Lecture notes in mathematics 1013, 362-372 (1983) · Zbl 0531.30009
[6]Srivastava, H. M.; Eker, S. S.; Şeker, B.: A certain convolution approach for subclasses of analytic functions with negative coefficients, Integral transforms spec. Funct. 20, 687-699 (2009) · Zbl 1219.26010 · doi:10.1080/10652460902749437
[7]Deng, Q.: Certain subclass of analytic functions with complex order, Appl. math. Comput. 208, 359-362 (2009) · Zbl 1159.30310 · doi:10.1016/j.amc.2008.12.018
[8]Srivastava, H. M.; Yang, D. -G.; Xu, N-E.: Subordinations for multivalent analytic functions associated with the dziok–Srivastava operator, Integral transforms spec. Funct. 20, 581-606 (2009) · Zbl 1170.30006 · doi:10.1080/10652460902723655
[9]Rogosinski, W.: On the coefficients of subordinate functions, Proc. London math. Soc. (Ser. 1) 48, 48-82 (1943) · Zbl 0028.35502 · doi:10.1112/plms/s2-48.1.48
[10]Altintaş, O.; Irmak, H.; Srivastava, H. M.: Fractional calculus and certain starlike functions with negative coefficients, Comput. math. Appl. 30, No. 2, 9-15 (1995) · Zbl 0838.30011 · doi:10.1016/0898-1221(95)00073-8
[11]Altintaş, O.; Özkan, Ö.: Starlike, convex and close-to-convex functions of complex order, Hacettepe bull. Natur. sci. Engrg. ser. B 28, 37-46 (1991) · Zbl 0941.30008
[12]Altintaş, O.; Özkan, Ö.: On the classes of starlike and convex functions of complex, Hacettepe bull. Natur. sci. Engrg. ser. B 30, 63-68 (2001) · Zbl 1009.30003
[13]Altintaş, O.; Özkan, Ö.; Srivastava, H. M.: Neighborhoods of a class of analytic functions with negative coefficients, Appl. math. Lett. 13, No. 3, 63-67 (1995) · Zbl 0955.30015 · doi:10.1016/S0893-9659(99)00187-1
[14]Altintaş, O.; Özkan, Ö.; Srivastava, H. M.: Majorization by starlike functions of complex order, Complex variables theory appl. 46, 207-218 (2001) · Zbl 1022.30016
[15]Altintaş, O.; Özkan, Ö.; Srivastava, H. M.: Neighborhoods of a certain family of multivalent functions with negative coefficient, Comput. math. Appl. 47, 1667-1672 (2004) · Zbl 1068.30006 · doi:10.1016/j.camwa.2004.06.014